MAUDE Adverse Event Report: TREACE MEDICAL CONCEPTS, INC NANOPLASTY SYSTEM; PLATE

TREACE MEDICAL CONCEPTS, INC NANOPLASTY SYSTEM; PLATE
Model Number SK57
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 01/13/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that after an initial bunion surgery on (b)(6) 2025, radiographic images from a post operative follow-up on (b)(6) 2025 indicate the patient is experiencing loss of correction and a potential fracture through the medial cortex.The surgeon treated the fracture by applying a bandage and brace and gave the patient instructions for non-weight bearing for the next 6 weeks.No devices were returned for evaluation as the hardware remains implanted with no scheduled plans to revise or remove the hardware at this time.Additional information indicates the patient had a bmi of 32.9 and the patient was admittedly noncompliant with the surgeon's postop instructions by walking on his foot despite direction for limited weight-bearing in a short boot.The device history records were reviewed and no issues were identified during the manufacture and release of the devices that could have contributed to what was reported.Although several factors can contribute to the reported event, the most likely cause cannot be determined due to the limited information provided, and no device being returned.However, additional information indicates the patient's bmi and non-compliance may have contributed to what the patient experienced.The company will supplement this mdr as necessary and appropriate.
 
Event or Problem Description
It was reported that after an initial bunion surgery on (b)(6) 2025, radiographic images from a post operative follow-up on (b)(6) 2025 indicate the patient is experiencing loss of correction and a potential fracture through the medial cortex.No deficiencies or malfunctions were alleged/found with any tmc device, and no other patient outcomes were reported as a result of this event.

Brand Name
NANOPLASTY SYSTEM
Common Device Name
PLATE
Manufacturer (Section D)
TREACE MEDICAL CONCEPTS, INC
100 palmetto park place
ponte vedra FL 32081
Manufacturer (Section G)
TREACE MEDICAL CONCEPTS, INC
100 palmetto park place
ponte vedra FL 32081
Manufacturer Contact
renae ginter
100 palmetto park place
ponte vedra, FL 
9043735940
MDR Report Key21351274
Report Number3011623994-2025-00010
Device Sequence Number9078622
Product Code HRS
UDI-Device Identifier00810111222464
UDI-Public(01)00810111222464(17)291021(10)TM1126
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K240173
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSK57
Device Lot NumberTM1126
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2025
Initial Report FDA Received Date02/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale